# SDR DL72S960376

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554590
- Condition: Corroded
- Location: Fs 680-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND IN SCATTERED LOCATIONS FROM STA 680 TO 720, BETWEEN S-26L AND 26R.  ALSO, THERE WERE THREE EXISTING REPAIR DOUBLERS ON THE LOWER SKIN IN THE SAME AREA.  IN ACCORDANCE WITH BAC/O S/B 727-53A203, RV 2, THE EXISTING EXTERNAL REPAIR DOUBLER AND THE DAMAGED SECTIONS OF SKIN WERE REPAIRED WITH A SKIN SPLICE, PER DL ERA 302834-14.
